# SDR IPXA11B65510

- Difficulty date: February 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B018497
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D LT BS 2231 BELOW STR 16L, 1 EA HOLE FOUND CRACKED AT INNER CHORD APPROX 0.060" IN LENGTH RUNNING FWD.  LT BS 2231 BELOW STR 16L INNER CHORD REPAIRED IAW HX RS NR R-53-82-36946, REV A & EO B747-5310-41832-A REF NRC FGV511654 FOR WORKING DETAIL.
